MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESCUENET?; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION RESCUENET?; SNARE, FLEXIBLE
Model Number DGN-538
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0501 captures the reportable event of loop detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that a rescuenet device was used in the stomach during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, the device was sent through the scope, and a blue piece from the rescue net was pushed out of the scope.This piece was then retrieved.The procedure was completed with another rescuenet device.There were no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0501 captures the reportable event of loop detachment.Block h2: (additional information) block b5 (describe event or problem) and block h6 (device code) have been updated based on the additional information received on may 2, 2025.Block h6 has been updated to code for net torn material, deeming this a non-reportable scenario.
 
Event or Problem Description
It was reported to boston scientific corporation that a rescuenet device was used in the stomach during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, the device was sent through the scope, and a blue piece from the rescue net was pushed out of the scope.This piece was then retrieved.The procedure was completed with another rescuenet device.There were no patient complications have been reported as a result of this event.Additional information received on may 2, 2025: it was clarified that the net was torn.

Brand Name
RESCUENET?
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21894711
Report Number3005099803-2025-01825
Device Sequence Number17032408
Product Code FDI
UDI-Device Identifier10840253107425
UDI-Public(01)10840253107425
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K152580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDGN-538
Device Catalogue NumberDGN-538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown